MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145015P
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8888145044c, 8888145044c palindrome h 23/40kit vt, (lot#2326900119); 8888145015p, 8888145015p 23/40 palindrome p kit, (lot#2335200422), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) since the beginning of january.In service call, it was stated that presence of an increase in blocked catheters (placed in another establishment).The insertion site was treated with prior to product placement.It was also stated that there were patients symptoms or complications associated with the event such as delay in patient care or extension of hospitalization, disruption of the operation of the service or inter-service relations.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) has been in place since the beginning of january.In the service call, it was stated that there was an increase in blocked catheters (placed in another establishment).There was nothing unusual observed on the device prior to use.The catheter has been placed for almost three months.There was no leak, and tego was not utilized.There was no luer adapter issue.There was excessive force use on the device.The customer did not try to reverse the lines.The occlusion was due to thrombosis.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.Actilyse was the remedial action performed.The treatment proceeded and was completed after the remedial action was done.There was no intervention/treatment required as a result of the event.Blood transfusion was not required due to the event.The patient had not been hospitalized, and there was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) has been in place since the beginning of january.In the service call, it was stated that there was an increase in blocked catheters (placed in another establishment).There was nothing unusual observed on the device prior to use.The catheter has been placed for almost three months.There was no leak, and tego was not utilized.There was no luer adapter issue.Chlorhexidine alcoolique was the cleaning agent used in the device.There was excessive force use on the device.The customer did not try to reverse the lines.The occlusion was due to thrombosis.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.Actilyse was the remedial action performed.The treatment proceeded and was completed after the remedial action was done.There was no intervention/treatment required as a result of the event.Blood transfusion was not required due to the event.The patient had not been hospitalized, and there was no reported patient injury.
 
Event or Problem Description
According to the reporter, an alert from the pharmacy for indoor use on overconsumption of fibrinolytic (actilysis) has been in place since the beginning of january.In the service call, it was stated that the catheter was blocked.There was nothing unusual observed on the device prior to use.The catheter has been placed for almost three months.There was no leak, and tego was not utilized.There was no luer adapter issue.Chlorhexidine alcoolique was the cleaning agent used in the device.There was no excessive force use on the device.The customer did not try to reverse the lines.The occlusion was due to thrombosis.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.Actilyse was the remedial action performed.The treatment proceeded and was completed after the remedial action was done.There was no intervention/treatment required as a result of the event.Blood transfusion was not required due to the event.The patient had not been hospitalized, and there was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h6 (fdp, ime, imf) correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21313844
Report Number1282497-2025-00057
Device Sequence Number8169428
Product Code MSD
UDI-Device Identifier10884521157989
UDI-Public10884521157989
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145015P
Device Catalogue Number8888145015P
Device Lot Number2335200422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/07/2025
02/21/2025
03/27/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date02/11/2025
02/26/2025
03/31/2025
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age44 YR
Patient SexMale
Patient Weight72 KG